# SDR AALA201806089022

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 11,248 hours, 4,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: L21621
- Condition: Broken
- Location: L4 Door
- Part time: 27,641 hours, 10,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. L4 DOOR ESCAPE SLIDE SAFETY WIRE RETAINING BALLS ARE BROKEN. REPLACED L4 DOOR SLIDE ASSEMBLY PER SLIDE REPLACEMENT JOB CARD 26L00023510.
